# SDR C2XA06TY002

- Difficulty date: January 5, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 15,884 hours, 14,329 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Part number: 14504980602
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB SPHERICAL BEARING HOUSING GOUGED.  REWORKED HOUSING TO 1ST OVERSIZE W/ ENGINEERING APPROVAL.  ALL WORK C/W IAW EC5510-01130, EC551-01080, EMB-145 AMM 55-37-00.
